Doctor insights on:
Flashing Black Spots In Vision
Floaters: Could be caused by cellular debris floating in the vitreous gel of the eye. A dilated eye exam called indirect ophthalmoscopy should be performed by your ophthalmologist to make sure that there is not a treatable condition.
Not sure if just floaters. Been seeing small black spots in vision. Occur 1 at a time for only a second. Opthamologist says eyes look fine. Vascular?
Neurologist?: Sometimes people get the floaters but no headaches that are often associated with certain types of migraines. A neurologist may have to evaluate if your problem continues.
Dizziness, light headed, black spots in vision, blacking out, and leg weakness. Any ideas on what could be wrong with me?
Low grade fever for three days, spots in vision. Very lethargic. Dizzy upon standing, almost black out. Constant upper abdomen pain. Time to c a doc?
Yes!: Go see a doctor immediately.Get a more detailed answer ›
Depends: You need to have a dilated retinal exam by an eye doctor, sooner rather than later.
Blood pressure: The blood flow of the eye can be affected by your body. Take it easy and see your doctor.
Spots in vision (similar to ones you get after looking at sun); extreme headache later (no headache & vision at same time though)?
Ophthalmic Migraine: Spots in vision can be due to: blood flow issues in brain/migraine; vitreous (gel in eye) floaters; dry tear film (improves though with blinking); See eyeMD to be sure all parts of eye are ok & symptoms are likely due to ophthalmic migraine: see migraine diet sheet on eyedoc2020@blogspot. Com. Best of luck.
When I do moderate exercise I get lots of white lines and spots in vision. Occurs other times too but definitely worse with exercise. Causes?
Possible cause: The symptoms you describe could be consistent with high blood pressure, and more specifically, high intracranial pressure as a manifestation of high blood pressure. Exercise can exacerbate the symptoms. Worth going in for a check up. With history of prediabetes, blood sugar fluctuations are also possible.
Have had multiple test and multiple dr. Tell me my anxiety is what is causing me to see colored spots in vision daily. Could you explain how?
Need primary doc: You'll need to find a primary care doctor, that you can trust, and can help interpret multiple consults, treatment recommendations, and diagnoses. They can help you decide on your care.
Yes: In most states, you can legally obtain a driver's license if you have one eye that sees 20/40 or better.
Started seeing colored spots in vision constantly after the start of my anxiety and panic over a year ago? Have had many test that are all normal.
Not caused by panic: Your visual changes are most likely not related to your panic attack last year. You say all tests are normal, did you see an ophthalmologist and what tests were done. If this is so persistent maybe some additional tests are indicated. Any new medicines? History of migraines?
Colored spots in vision daily. Have been told by 3 specialist that it's caused by anxiety. I am very anxious Could you explain how anxiety causes it?
Anxiety causes probs: Anxiety/depression & all of its mental cousins have the uncanny ability to cause every type of subjective complaint of pain (and its cousins) imaginable. The actual "WHY/HOW" is not nearly as important as discovering and addressing the root cause of the problem. My previous response advised keeping a log of your events and seeking out a headache specialist. You may find answers with them. GL!
What causes colored spots in vision daily that's worse when I'm anxious. And pulsating vision when coughing?
Couple possibilities: Increased intracranial pressure, either due to pseudotumor cerebri, systemic hypertension, with Valsalva exacerbations. Sounds like you may have scotoma, or - very unlikely - localized occipital cortex kindling. Are you on depakote for seizures or vascular migraine prophylaxis? Are you on HCTZ (hydrochlorothiazide) for high blood pressure or PTC? Consider stopping Ovcon - associated with bad cerebrovascular events.
Can Depakote sprinkles cause colored spots in vision constantly? Have been taking Depakote 15 years but only been seeing spots for 1 year.
Floaters: Any time you have new spots, or floaters, in your vision you need to have retinal evaluation by an Ophthalmologist. They could indicate a retinal tear or detachment. There are other harmless causes, but please seek evaluation ASAP. If its been a year your risk is low, but you still need an exam.
- Talk to a doctor online
- Black spots and flashes in vision
- Seeing black flashes in vision
- Black flashes in vision
- White flashing spots in vision
- Seeing black spots and flashes
- Seeing black spots in vision
- Black spots in vision floaters
- Little black spots in vision
- Flashing black dots in vision